MathSciNet Relay Station
MathSciNet bibliographic data
MR2047090 42A05 (26D05 30C10 30C15)
Dryanov, D. P.; Qazi, M. A.; Rahman, Q. I. Local behaviour of polynomials. Math. Comp. 73 (2004), no. 247, 1345–1364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement